i also have trouble getting an erection and orgasm, or any sexual drive, im on the medication for depression and anxiety
All the symptoms you are describing are known side effects of venlafaxine. (Apart from varicocele, which could be due to prostate problems). If these side effects are really bothersome then please see your doctor.
like Marvell the side effects I have found do not include Varicocele and I do not see enlarged prostrate what I do see is possible Urinary frequency if the symptoms you mention continue or are not something that goes away please discuss this with your doctor and tell him just what you have asked us best wishes
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2010 • 1 answer
Hi, my GP has put me on 225mg venlafaxine, I have taken one and felt very unwell the following day,?
Posted 20 Apr 2014 • 2 answers
Posted 2 Jun 2016 • 1 answer
Posted 11 Jul 2016 • 3 answers
My venlafaxine dose has been increased by 36.5mg, (previous 225mg), will this stop natural grieving?
Posted 8 days ago • 1 answer